Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Characterizing graphs of small carving-width.

Belmonte, R. and Hof, van 't P. and Kaminski, M. and Paulusma, D. and Thilikos, D.M. (2013) 'Characterizing graphs of small carving-width.', Discrete applied mathematics., 161 (13-14). pp. 1888-1893.

Abstract

We characterize all graphs that have carving-width at most k for k=1,2,3. In particular, we show that a graph has carving-width at most 3 if and only if it has maximum degree at most 3 and treewidth at most 2. This enables us to identify the immersion obstruction set for graphs of carving-width at most 3.

Item Type:Article
Keywords:Immersion, Carving-width, Obstruction set.
Full text:(AM) Accepted Manuscript
Download PDF
(276Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1016/j.dam.2013.02.036
Publisher statement:NOTICE: this is the author’s version of a work that was accepted for publication in Discrete applied mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Discrete applied mathematics, 161, 13-14, 2013, 10.1016/j.dam.2013.02.036
Date accepted:No date available
Date deposited:06 January 2015
Date of first online publication:September 2013
Date first made open access:No date available

Save or Share this output

Export:
Export
Look up in GoogleScholar